# SDR 06FDEA03316

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME I/B CHORD GOUGED IN RADIUS STA 950E STR 26R. REMOVED DAMAGE I/B FRAME CHORD BS 950E STR 26R REPAIRED IAW SRM 51-40-4.
